# SDR UIEA2018061301149

- Difficulty date: June 12, 2018
- Submitted: June 15, 2018
- Operation: Air carrier
- Aircraft: N1709A
- Make and model: Boeing 767375
- Aircraft serial: 24086
- Aircraft time: 90,860 hours, 20,873 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Unknown
- Condition: Malfunctioned
- Location: Ac Bay
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT PACK EXHAUST DOOR DID NOT CLOSE IN FLT MODE. PERFORMED ACTUATOR CHECK OPS CHECKS NORMAL IAW AMM 21-53-01.
